# SDR DXTA2009091103784

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 8,076 hours, 6,348 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Binding
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, GEAR UNLOCK LIGHT REMAINED ILLUMINATED. UPON PULLING AND RESETTING HYD PRESS CIRCUIT BREAKER, NOISE WAS HEARD FROM NOSE AND MALFUNCTION CLEARED.   TROUBLESHOOTING FOUND LT MAIN GEAR UPLOCK HOOK INTERMITTENTLY BINDING. CLEANED AND LUBED UPLOCK MECHANISM. GEAR SWINGS AND OPS CHECKS NORMAL.  REF MM 32-01-00.
